# SDR DXTA200802744

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N896QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258640
- Aircraft time: 3,659 hours, 2,497 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND GEAR RETRACTION THE RT MAIN GEAR (RED) LIGHT REMAINED ILLUMINATED.  REPLACED RT MLG DOOR UP SWITCH WITH NEW P/N 1EN1-14N119, PERFORMED SATISFACTORY OPS CHECK. IAW MM 32-40-00.
